# SDR UALA2013012400424

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,619 hours, 13,514 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 130104233
- Condition: Misinstalled
- Location: Rt Overwing Slid
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING SLIDE INFLATION BOTTLE WITH FIRING BALL ON WRONG SIDE OF RETAINER SPRING.  NEED TO REPLACE BOTTLE ASSY.  REMOVED OLD BOTTLE.  INSTALLED NEW CYLINDER PER MM.  COMPLETED INSTALLATION IAW MM 25-65-02.
